# SDR SWAA2020113027336

- Difficulty date: October 30, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT CARGO BAY BS 727A-BS 727B LBL 17 WL 154.  REMOVED AND REPLACED INTERCOSTAL 146A7505-3 AT AFT CARGO BAY BS 727A-BS 727B LBL 17 WL 154, IAW SRM 51-40-05 AND DWG 146A7500.
